# SDR A6WA201311124359

- Difficulty date: November 12, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 23,095 hours, 25,405 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PYLON PANEL 422AT HAS CRACKED SEAL RETAINER.  REMOVED, FABRICATED & INSTALLED NEW SEAL RETAINER.
